Ask us Anything
0 like 0 dislike
391 views
I am 27 and planning to get married soon to my fiance who I've been with for 11 years. Our problem is that we don't like using condoms during intercourse because we feel it hinders pleasure. We usually have become accustomed to the pull-out method where he'll pull out just when he is about to cum but there are times when I like him to cum inside. So I often purchase and consume I-pills to deter pregnancy which I thought was absolutely safe until a friend of mine told me that it can cause health issues, including issues relating to child-birth. I want to know whether this is a myth or if its actually valid. Kindly help!
asked Oct 25, 2016 by anonymous | 391 views

17 Answers

0 like 0 dislike
Best answer
Frequent consumption of these oral contraceptives will mess with your menstrual cycle and make it more painful and irregular. It is very unhealthy. Long term consequences may include not being able to conceive.
answered Oct 26, 2016 by @₹$

This was really helpful. Thanks smiley

0 like 0 dislike
it is not good to take too many hormons so if you dont have to take the pill dont do it, however just make sure you take the condom always! like ALWAYS haha
answered Oct 25, 2016 by Doctor U
0 like 0 dislike
answered Oct 25, 2016 by Storyteller (210 points)
0 like 0 dislike
Its not safe at all to consume contraceptive pills, as these medicines brings a lot of hormonal changes in the body. It is always better to have safe sex.
answered Oct 25, 2016 by Puja Dutta
0 like 0 dislike
Consuming a lot of contraceptive pills is not a good idea..
answered Oct 25, 2016 by Sohini Chatterjee
0 like 0 dislike
Consult your doctor before consuming contraceptives.
answered Oct 26, 2016 by anonymous
0 like 0 dislike
To be honest I pill isn't really a good idea.. Use a condom always!
answered Oct 26, 2016 by anonymous
0 like 0 dislike
Frequent consumption of contraceptives does lead to health issues.
answered Oct 26, 2016 by anonymous
0 like 0 dislike
Increased intake of contraceptives is bad for health. It has a lot of side effects on the body. Check this link for detailed information.
http://www.womenshealthmag.com/health/how-worried-should-you-be-about-birth-control-risks
answered Oct 26, 2016 by ET3RNAL
0 like 0 dislike

Regular use of contraceptive pills can be harmful. Nausea, breast tenderness, delayed menstruation, lower abdominal ache, headache, vomiting and irregular menstruation are some of the temporary side-effects of the emergency contraceptive pill.

answered Oct 26, 2016 by Soumadip
Welcome to WomenNow Forum, where you can ask questions and receive answers from other members of the community.

Most popular questions within the last 30 days

  1. Is 23 a good age to get married? (2)
129 questions
300 answers
59 comments
51 users